Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A uniform asymptotic turning point theory for second order linear ordinary differential equations


Author: Erich Zauderer
Journal: Proc. Amer. Math. Soc. 31 (1972), 489-494
DOI: https://doi.org/10.1090/S0002-9939-1972-0288365-8
MathSciNet review: 0288365
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The method of Cherry for obtaining uniform asymptotic solutions for a second order linear ordinary differential equation with a single turning point of first order is formally extended to the case where the equation has an arbitrary number of turning points of various orders. This follows a recent extension by Lynn and Keller of Langer's method to deal with the aforementioned more general problem.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0288365-8
Keywords: Turning points, uniform asymptotic expansions, Cherry's method
Article copyright: © Copyright 1972 American Mathematical Society